Advanced search

Stretched 9-j coefficients and summation theorems.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
RAO, KS, and J VANDERJEUGT. 1994. “Stretched 9-j Coefficients and Summation Theorems.” Journal of Physics A-mathematical and General 27 (9): 3083–3090.
APA
RAO, K., & VANDERJEUGT, J. (1994). Stretched 9-j coefficients and summation theorems. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 27(9), 3083–3090.
Vancouver
1.
RAO K, VANDERJEUGT J. Stretched 9-j coefficients and summation theorems. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL. 1994;27(9):3083–90.
MLA
RAO, KS, and J VANDERJEUGT. “Stretched 9-j Coefficients and Summation Theorems.” JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 27.9 (1994): 3083–3090. Print.
@article{197864,
  author       = {RAO, KS and VANDERJEUGT, J},
  issn         = {0305-4470},
  journal      = {JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL},
  language     = {eng},
  number       = {9},
  pages        = {3083--3090},
  title        = {Stretched 9-j coefficients and summation theorems.},
  volume       = {27},
  year         = {1994},
}